# SDR C1HA9502110

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pbrc Valve
- Condition: Lack Of Lube
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C, D

## Discrepancy

YYC - REJECTED TAKEOFF AT 103 KNOTS.  RETURNED TO THE RAMP DUE TO COMPRESSOR STALL ON NR 4 ENGINE.  ON POST-FLIGHT, FOUND NR 6 TIRE OVERHEATED AND BLOWN FUSE PLUG.  REMOVED AND REPLACED NR 5 AND NR 6 MAIN WHEEL ASSEMBLIES IAW MM 32-40-2.  PERFORMED INSPECTION OF FUSELAGE, ENGINE, AND BRAKES BECAUSE OF REJECTED TAKEOFF.  NO DEFECTS NOTED.  SUSPECT NR 4 ENGINE PBRC VALVE STICKING.  LUBED SAME.  RAN ENGINE FULL TAKEOFF POWER.  RESULTS SATISFACTORY.  AIRCRAFT RELEASED FOR FLIGHT.  (X)
